IJPAM: Volume 13, No. 4 (2004)

UNIQUENESS RESULTS FOR ELLIPTIC
EQUATIONS VMO-COEFFICIENTS

Loredana Caso$^1$, Paola Cavaliere$^2$, Maria Transirico$^3$
$^{1,2,3}$Department of Mathematics and Informatics
Faculty of Sciences
University of Salerno
Via S. Allende, I - 84081 Baronissi (Salerno), ITALY
$^1$e-mail: lorcaso@unisa.it
$^2$e-mail: pcavaliere@unisa.it
$^3$e-mail: mtransirico@unisa.it


Abstract.In this paper we prove some uniqueness results for the Dirichlet problem for linear elliptic equations with locally VMO coefficients in unbounded domains.

Received: April 5, 2004

AMS Subject Classification: 35J25, 46E30

Key Words and Phrases: linear elliptic equations, discontinuous coefficients

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 13
Issue: 4